W-perfect groups


ERCAN S.

OPEN MATHEMATICS, vol.13, pp.948-954, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13
  • Publication Date: 2015
  • Doi Number: 10.1515/math-2015-0087
  • Journal Name: OPEN MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.948-954

Abstract

In the present article we define W-paths of elements in a W-perfect group as a useful tools and obtain their basic properties.